Jump to content

Video games and screen usage.


Davidmckeon22
 Share

Recommended Posts

I personally dont have any visual symptoms anymore, so I cant really comment on that part, but I suppose if you are playing game that increases adrenaline, it could definitely cause symptoms to get worse, i do remember too sometimes in movie theaters my anxiety would get worse. Most of my HPPD only manifests as anxiety anymore, but I had all the typical symptoms, and my anxiety was so bad it was insane, like suicide influencing insane, not like normal anxiety, cause Ive experienced that before.

Link to comment
Share on other sites

I don't play video games, but I watch my share of movies.  I honestly don't notice visuals when I'm watching the screen.  As I've said before, when I'm focused, my visuals aren't apparent.  I guess watching movies keeps me focused enough to shut them down.  

Link to comment
Share on other sites

When I first developed HPPD, I had a really difficult time watching movies, it made DP/DR much worse for me. Fast-paced video games were the same. I ended up being able to play slower-paced video games, but only if I took periodic breaks.

Some months back I had a temporary reassurance of symptoms, and the same thing happened. I also feel that if you have a high refresh-rate monitor, it can make matters worse. I own one and would frequently change from the high refresh rate down to 60-85hz to prevent over-excitation based on looking at the screen.

Now, during benzo withdrawal, I'm having those same symptoms again.

I guess this goes to show how different it can be between people with the same disorder.

Link to comment
Share on other sites

  • 4 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.